MathSciNet Relay Station
MathSciNet bibliographic data
MR760949 57R20 (52A25 53A07 57Q35)
Yusin, Boris V. A combinatorial formula for the normal Euler class of a lattice $2$-manifold in $4$-space. Proc. Amer. Math. Soc. 92 (1984), no. 4, 578–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement